Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Realization of the level two standard $ {\rm sl}(2k+1,{\bf C})\sp \sim$-modules


Author: Kailash C. Misra
Journal: Trans. Amer. Math. Soc. 316 (1989), 295-309
MSC: Primary 17B67
DOI: https://doi.org/10.1090/S0002-9947-1989-0937880-7
MathSciNet review: 937880
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the level two standard modules for the affine special linear Lie algebras. In particular, we give the vertex operator realizations of all level two standard modules for the affine special linear Lie algebras of odd rank.


References [Enhancements On Off] (What's this?)

  • [1] V. G. Kac, Infinite-dimensional Lie algebras (2nd ed.), Cambridge Univ. Press, Cambridge, Mass., 1985. MR 823672 (87c:17023)
  • [2] V. G. Kac, D. A. Kazhdan, J. Lepowsky, and R. L. Wilson, Realization of basic representations of the Euclidean Lie algebras, Adv. in Math. 42 (1981), 83-112. MR 633784 (83a:17016)
  • [3] J. Lepowsky, Lectures on Kac-Moody Lie algebras, Université Paris VI, Spring, 1978.
  • [4] J. Lepowsky and R. L. Wilson, A Lie theoretic interpretation and proof of the Rogers-Ramanujan identities, Adv. in Math. 45 (1982), 21-72. MR 663415 (84d:05021)
  • [5] -, The structure of standard modules, I: Universal algebras and the Rogers-Ramanujan identities, Invent. Math. 77 (1984), 199-290. MR 752821 (85m:17008)
  • [6] -, The structure of standard modules II: The case $ A_1^{(1)}$, principal gradation, Invent. Math. 79 (1985), 417-442. MR 782227 (86g:17014)
  • [7] A. Meurman and M. Primc, Annihilating ideals of standard modules of $ \mathfrak{s}\mathfrak{l}{(2,{\mathbf{C}})^ \sim }\,$ and combinatorial identities, Adv. in Math. 64 (1987), 177-240. MR 888628 (89c:17031)
  • [8] K. C. Misra, Structure of the standard modules for $ A_n^{(1)}$ and $ C_1^{(1)}$, Ph.D. Thesis, Rutgers University, 1982.
  • [9] -, Structure of certain standard modules for $ A_n^{(1)}$ and the Rogers-Ramanujan identities, J. Algebra 88 (1984), 196-227. MR 741940 (85i:17018)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B67

Retrieve articles in all journals with MSC: 17B67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0937880-7
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society